# SDR MASA200602567

- Difficulty date: November 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 4,645 hours, 3,542 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389N
- Part serial: 0544
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,528 hours, 1,225 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2995 PHX.  SLATS 1/2 SPEED STATUS.  MX REMOVED AND REPLACED NR 1 SFECU.
